ISSN 2151-2302


Vol. 10, Number 1, 2018

<# 01-19 #
Controllability Results for Time-Dependent Impulsive Neutral
 Stochastic Functional Differential Equations Driven by  
             a Fractional Brownian Motion  >

                 E. LAKHEL

<# 20-31 # Kernel Adjusted Conditional Density Estimation >
              Z. CHAKHCHOUKH, and D. YAHIA

Papers recently accepted for publication
in Vol 10

*** A Modified Conjugate Gradient Method Via a Double Direction Approach
for Solving Large-Scale Symmetric Nonlinear Equations
                    A. ABDULLAHI, A. S. HALILU, and M. Y. WAZIRI
*** Discontinuous Galerkin Methods for Stochastic Adsorption-Desorption Problems
                    D. ROSTAMY, and F. ZABIHI